Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 1, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 24, 2011, 7:31 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Apr 24, 2011, 7:57 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 7:31 PM CDT (00:31 UTC)
- In effect from
- Apr 24, 2011, 7:57 PM CDT
- Expired
- Apr 25, 2011, 8:37 AM CDT
- In force
- 13 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River (OK) near Tecumseh (TCMO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
808 WGUS44 KOUN 250031 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 731 PM CDT SUN APR 24 2011 OKC125-133-251231- /O.NEW.KOUN.FL.W.0001.110425T0057Z-110425T1409Z/ /TCMO2.1.ER.110425T0057Z.110425T0600Z.110425T0809Z.NO/ 731 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE LITTLE RIVER NEAR TECUMSEH. * UNTIL MONDAY MORNING. * AT 6:30 PM SUNDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE LITTLE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 11.9 FEET EARLY MONDAY MORNING. THE LITTLE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 12 FEET...FLOODING TO DEPTHS OF 1 FOOT OCCURS OVER CROPLANDS...PASTURES...AND RURAL ROADS ALONG THE RIVER. THE AREA AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD... FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN SEMINOLE COUNTY. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
1 follow-up statement
825 WGUS84 KOUN 251337 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 837 AM CDT MON APR 25 2011 OKC125-133-251407- /O.CAN.KOUN.FL.W.0001.000000T0000Z-110425T1409Z/ /TCMO2.1.ER.110424T2346Z.110425T0000Z.110425T0027Z.NO/ 837 AM CDT MON APR 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE RIVER NEAR TECUMSEH. * AT 7 AM MONDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 11.0 FEET. * THE LITTLE RIVER CRESTED AT 11.12 FEET AT 7 PM SUNDAY... FELL BELOW FLOOD STAGE AT 7:30 PM SUNDAY... AND IS FORECAST TO CONTINUE TO FALL. THE LITTLE RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 5:01 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 24, 5:01 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 501 PM CDT SUN APR 24 2011 .AVIATION... 00Z TAFS... CURRENT AREA OF WIDESPREAD CONVECTION CENTRAL/E OK SHOULD SHIFT GRADUALLY E THIS EVENING FOLLOWED BY ANOTHER COMPLEX DEVELOPING OVER MUCH OF OK AFTER 06Z AS WARM ADVECTION/LIFT INCREASES N OF SFC FRONT. IFR CONDITIONS LIKELY TO REMAIN WIDESPREAD OVERNIGHT BUT MUCH OF THE CLOUD COVER SHOULD LIFT AND BREAK OUT BY LATE MONDAY AS VIGOROUS UPPER TROUGH SWINGS ACROSS AREA. && .PREV DISCUSSION... /ISSUED 252 PM CDT SUN APR 24 2011/ DISCUSSION... LOOKS LIKE TWO MAIN WAVES OF ACTIVITY OVER NEXT 2-3 DAYS... ONE ONGOING AND CONTINUING INTO MONDAY WITH OVERALL EVOLUTION PROBABLY A LOT LIKE THE PAST COUPLE DAYS AND ANOTHER WITH THE NEXT UPPER TROUGH LATE TUE AND TUE NIGHT. ALTHOUGH GREATER SEVERE RISK WILL BE E OF OUR AREA... WE WILL HAVE TO CONTEND WITH MORE SEVERE WX AND HEAVY RAIN THIS AFTERNOON/EVENING AND AGAIN LATE TONIGHT AS WARM ADVECTION INCREASES N OF SLOW-MOVING FRONT. HAVE FOLLOWED COOLER MET GUIDANCE TEMPS TONIGHT-MONDAY GIVEN THAT CURRENT TEMPS ARE SEVERAL DEGREES COOLER THAN THE MAV FORECAST LOWS TONIGHT. OTHERWISE GUIDANCE NUMBERS FROM STANDARD INITIALIZATION ARE REASONABLY CLOSE TO NEIGHBORING GRIDS AND WILL BE FOLLOWED WITH MINOR ADJUSTMENTS. FOCUS NOW SHIFTING TO SHORT TERM CONVECTIVE ISSUES. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 68 50 72 / 70 40 20 10 HOBART OK 51 70 48 71 / 60 20 10 10 WICHITA FALLS TX 60 78 53 79 / 50 20 10 10 GAGE OK 46 64 42 66 / 70 30 10 20 PONCA CITY OK 51 64 45 69 / 80 50 20 20 DURANT OK 66 82 60 76 / 60 30 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/11/24
Hazardous weather outlook, Apr 24, 5:33 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT SUN APR 24 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
533 PM CDT SUN APR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... OKARCHE... AND PERRY OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING NORTH OF A NEARLY STATIONARY SURFACE FRONT LOCATED
APPROXIMATELY FROM COALGATE TO ARDMORE. THE FRONT MAY PUSH A LITTLE
FURTHER SOUTH AS RAIN CONTINUES NORTH OF THE FRONT. SURFACE-BASED
INSTABILITY WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE
ENOUGH INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS
WITH MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA.
THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... THROUGH THIS EVENING. ALTHOUGH CLOUD
COVER HAS LIMITED AFTERNOON HEATING AND DESTABILIZATION NEAR THE
FRONT... THE FRONT COULD ACT AS A FOCUS FOR MORE WIDESPREAD
THUNDERSTORMS BY EARLY EVENING. VERTICAL WIND SHEAR AND MODERATE
INSTABILITY WILL SUPPORT A FEW SUPERCELLS. THE ACTIVITY WILL LIKELY
CONTINUE WELL INTO THE EVENING BEFORE GRADUALLY WEAKENING.
ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
AREAS OF PERSISTENT AND HEAVY RAIN COULD LEAD TO SOME LOCALIZED
FLOODING THIS EVENING AND OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD. THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.
DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.In the hours before
Local storm report, Apr 24, 4:13 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD 1 W MEEKER 35.50N 96.91W
04/24/2011 LINCOLN OK EMERGENCY MNGR
REPORT OF QUAPAW CREEK OUT OF ITS BANKS NEAR COUNTY ROAD
3420 AND HWY 62 AND CROSSING 3420.
&&
MASpecial weather statement, Apr 24, 4:15 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT SUN APR 24 2011
OKZ031-032-041>043-047-048-242145-
SEMINOLE OK-COAL OK-HUGHES OK-MURRAY OK-JOHNSTON OK-PONTOTOC OK-
ATOKA OK-
415 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES...
JOHNSTON...MURRAY...PONTOTOC AND SEMINOLE COUNTIES.
AT 415 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTHWEST OF WETUMKA TO 4 MILES SOUTHWEST OF FRANCIS...MOVING
EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3514 9600 3511 9601 3511 9603 3505 9607
3481 9608 3417 9650 3438 9697 3530 9637
3530 9615 3522 9597 3516 9597Local storm report, Apr 24, 5:00 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL LAMAR 35.10N 96.13W
04/24/2011 E1.00 INCH HUGHES OK FIRE DEPT/RESCUE
QUARTER SIZED HAIL REPORTED IN LAMAR. POWER OUTAGES ALSO
REPORTED WITH STRONG WINDS.
&&
MASpecial weather statement, Apr 24, 5:11 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT SUN APR 24 2011
OKZ032-242230-
HUGHES OK-
511 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.
AT 508 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
GERTY...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3484 9608 3479 9635 3496 9641 3506 9607
3486 9608Special weather statement, Apr 24, 5:22 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SUN APR 24 2011
OKZ032-043-242245-
COAL OK-HUGHES OK-
522 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND HUGHES COUNTIES.
AT 522 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF STUART TO 14 MILES SOUTHWEST OF STUART...MOVING EAST
AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
LAT...LON 3505 9607 3469 9608 3468 9629 3508 9616
3508 9606 3507 9606Special weather statement, Apr 24, 5:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SUN APR 24 2011
TXZ089-090-242300-
CLAY TX-ARCHER TX-
537 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND CLAY COUNTIES.
AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 21 MILES SOUTHWEST
OF WINDTHORST...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3365 9839 3350 9821 3346 9826 3347 9840
3340 9841 3339 9842 3339 9867The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:33 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 24, 7:44 PM CDT | Special Weather Statement | OUN | Bryan | 16 min |
| Apr 24, 7:54 PM CDT | Special Weather Statement | OUN | Cleveland | 21 min |
| Apr 24, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 58 min |
| Apr 24, 8:13 PM CDT | Special Weather Statement | OUN | Lincoln | 17 min |
| Apr 24, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 56 min |
| Apr 24, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 54 min |
| Apr 24, 10:11 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 49 min |
| Apr 25, 2:48 AM CDT | Special Weather Statement | OUN | Love | 12 min |
| Apr 25, 2:52 AM CDT | Dense Fog Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more | 7 hr |
| Apr 25, 2:59 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Apr 25, 3:04 AM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Apr 25, 3:20 AM CDT | Special Weather Statement | OUN | Noble | 25 min |
| Apr 25, 3:23 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| Apr 25, 3:28 AM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Apr 25, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 38 min |
| Apr 25, 4:02 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 28 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 23 min |
| Apr 25, 4:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 32 min |
| Apr 25, 4:38 AM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Apr 25, 4:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| Apr 25, 10:53 AM CDT | Special Weather Statement | OUN | Pontotoc | 22 min |
| Apr 25, 11:08 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 52 min |
| Apr 25, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 27 min |
| Apr 25, 11:55 AM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Apr 25, 12:05 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 25, 1:17 PM CDT | Special Weather Statement | OUN | Love, Pontotoc | 28 min |
| Apr 25, 1:44 PM CDT | Special Weather Statement | OUN | Coal | 16 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 41 min |
| Apr 25, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Love | 39 min |
| Apr 25, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 21 min |
| Apr 25, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 19 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 38 min |
| Apr 25, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 49 min |
| Apr 25, 3:28 PM CDT | Special Weather Statement | OUN | Harmon | 17 min |
| Apr 25, 3:34 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Apr 25, 3:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Apr 25, 3:49 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 18 min |
| Apr 25, 4:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 32 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 31 min |
| Apr 25, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 38 min |
| Apr 25, 4:57 PM CDT | Special Weather Statement | OUN | Jackson | 18 min |
| Apr 25, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 25, 5:38 PM CDT | Special Weather Statement | OUN | Beckham | 22 min |
| Apr 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 67 min |
| Apr 25, 5:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Apr 25, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| Apr 25, 6:42 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 33 min |
| Apr 25, 6:45 PM CDT | Special Weather Statement | OUN | Washita | 30 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.